IJPAM: Volume 49, No. 4 (2008)

MODIFIED HOMOTOPY PERTURBATION METHOD FOR
SOLVING LINEAR AND NONLINEAR
SCHRÖDINGER EQUATIONS

M. Moini
School of Mathematics
Iran University of Science and Technology
Narmak, Tehran, 16844, IRAN
e-mail: m_moini@iust.ac.ir


Abstract.In this paper, the modified homotopy perturbation method is adopted for solving linear and nonlinear Schrödinger equations and the solutions of some Schrödinger equations are exactly obtained in the form of convergent Taylor series. The results show that this method is very efficient and convenient and can be applied to a large class of problems. Some examples are tested to show the pertinent features of this method.

Received: August 14, 2008

AMS Subject Classification: 35Q55

Key Words and Phrases: modified homotopy perturbation method (MHPM), Schrödinger equation

Source: International Journal of Pure and Applied Mathematics
ISSN: 1311-8080
Year: 2008
Volume: 49
Issue: 4